# SDR REXA2016111102208

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 20,205 hours, 12,994 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY WARNING, INSPECTED FIRE EXTINGUISHER FOUND NO DEFECTS. REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-01. AND REMOVED AND REPLACED FIRE CONTROL UNIT IAW AMM 26-10-01. OPS CHECKED PERFORMED IAW  AMM 26-10-00. OPS CHECKED NORMAL.
